# SDR SWAA2024011226401

- Difficulty date: November 30, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT GUSSET CRACKED AT R/H SIDEWALL S-19R STA 500I MKD DOT<[01] FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULT TTG8Q00Q96KC
